TU Darmstadt / ULB / TUbiblio

Multivalued differential equations of graphs

Bothe, D. (1992):
Multivalued differential equations of graphs.
In: Nonlin. Anal., pp. 245-252, 18, [Article]

Item Type: Article
Erschienen: 1992
Creators: Bothe, D.
Title: Multivalued differential equations of graphs
Language: English
Journal or Publication Title: Nonlin. Anal.
Volume: 18
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 21 Jun 2011 11:32
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item